# SDR 2025F00293

- Difficulty date: December 29, 2025
- Submitted: December 29, 2025
- Operation: General aviation
- Aircraft: N605SC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5801
- Aircraft time: 6,519 hours, 3,538 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0276970
- Part serial: 5255P05072
- Condition: Leaking
- Location: Zone 700
- Part time: 4 hours, 2 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE LEAKING OUT OF THE SIDEWALL.
